# SDR ASAA2019081930429

- Difficulty date: August 19, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 45,328 hours, 13,601 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400840030
- Condition: Delaminated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INLET AND FAN BLADE- DETAILED INSP. FOUND #5 GAS STRUT PANEL HAS BOTH AFT FASTENER INSERTS DELAMINATED FROM PANEL, 5 O'CLOCK POS. {M} ALF. GROUNDED - YES. REMOVED & REPLACED #5 STRUT PANEL REF B737-800 AMM 72-23-07.
